About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 120358, 20 pages
http://dx.doi.org/10.1155/2012/120358
Research Article

Double Discretization Difference Schemes for Partial Integrodifferential Option Pricing Jump Diffusion Models

Instituto de Matemática Multidisciplinar, Universitat Politècnica de València, Camino de Vera s/n, 46022 Valencia, Spain

Received 10 September 2012; Revised 7 November 2012; Accepted 7 November 2012

Academic Editor: Carlos Vazquez

Copyright © 2012 M.-C. Casabán et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M.-C. Casabán, R. Company, L. Jódar, and J.-V. Romero, “Double Discretization Difference Schemes for Partial Integrodifferential Option Pricing Jump Diffusion Models,” Abstract and Applied Analysis, vol. 2012, Article ID 120358, 20 pages, 2012. doi:10.1155/2012/120358